Alert archive / Alabama / Small Craft Advisories in 2011
Small Craft Advisory 24, NWS Mobile, AL
NWS Mobile, AL issued this small craft advisory at Sep 1, 2011, 6:28 AM CDT. It took effect at Sep 1, 2011, 7:00 AM CDT. It was in force for 57 hr.
The area
The counties it named.
The facts
- Issued
- Sep 1, 2011, 6:28 AM CDT (11:28 UTC)
- In effect from
- Sep 1, 2011, 7:00 AM CDT
- Expired
- Sep 3, 2011, 4:13 PM CDT
- In force
- 57 hr
- Issued by
- NWS Mobile, AL
The text
As transmitted, in the capitals the NWS used until 2016.
065 WHUS74 KMOB 011128 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 628 AM CDT THU SEP 1 2011 ...A SMALL CRAFT ADVISORY IS IN EFFECT THROUGH SUNDAY EVENING FOR THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA OUT TO 60 NM INCLUDING MOBILE BAY... .A DEVELOPING AREA OF LOW PRESSURE OVER THE WESTERN GULF OF MEXICO WILL MOVE NORTHWARD TO NEAR THE LOUISIANA COAST OVER THE WEEKEND. THIS PATTERN WILL ALLOW A STRONG EASTERLY WIND FLOW AND ROUGH SEAS TO CONTINUE OVER THE ENTIRE MARINE AREA THROUGH EARLY NEXT WEEK. MARINER SHOULD STAY TUNED FOR FURTHER UPDATES THROUGH EARLY NEXT WEEK. GMZ630-650-655-670-675-020000- /O.NEW.KMOB.SC.Y.0024.110901T1200Z-110905T0000Z/ MOBILE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 628 AM CDT THU SEP 1 2011 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 PM CDT SUNDAY... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 7 PM CDT SUNDAY. A DEVELOPING AREA OF LOW PRESSURE OVER THE WESTERN GULF OF MEXICO WILL MOVE NORTHWARD TO NEAR THE LOUISIANA COAST OVER THE WEEKEND. THIS PATTERN WILL ALLOW A STRONG EASTERLY WIND FLOW AND ROUGH SEAS TO CONTINUE OVER THE ENTIRE MARINE AREA THROUGH EARLY NEXT WEEK. * WINDS: EASTERLY WINDS WILL INCREASE TO 30 KNOTS WITH HIGHER GUSTS THROUGH EARLY NEXT WEEK. * SEAS: SEAS WILL BUILD TO 6 TO 9 FEET OUT TO 60 NM THROUGH EARLY NEXT WEEK. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
8 follow-up statements
493 WHUS74 KMOB 020101 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 801 PM CDT THU SEP 1 2011 ...A SMALL CRAFT ADVISORY REMAINS IN EFFECT THROUGH SUNDAY EVENING FOR THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA OUT TO 60 NM INCLUDING AREA BAYS... .TROPICAL DEPRESSION THIRTEEN OVER THE WESTERN GULF OF MEXICO WILL MOVE NORTHWARD TO NEAR THE LOUISIANA COAST OVER THE WEEKEND. THIS PATTERN WILL ALLOW A STRONG EAST TO SOUTHEAST WIND FLOW AND ROUGH SEAS TO CONTINUE OVER THE ENTIRE MARINE AREA THROUGH EARLY NEXT WEEK. MARINERS SHOULD STAY TUNED FOR FURTHER UPDATES THROUGH EARLY NEXT WEEK. GMZ630-650-655-670-675-021200- /O.CON.KMOB.SC.Y.0024.000000T0000Z-110905T0000Z/ MOBILE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 801 PM CDT THU SEP 1 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT SUNDAY... TROPICAL DEPRESSION THIRTEEN OVER THE WESTERN GULF OF MEXICO WILL MOVE NORTHWARD TO NEAR THE LOUISIANA COAST OVER THE WEEKEND. THIS PATTERN WILL ALLOW A STRONG EAST TO SOUTHEAST WIND FLOW AND ROUGH SEAS TO CONTINUE OVER THE ENTIRE MARINE AREA THROUGH THE END OF THE WEEKEND. MARINERS SHOULD STAY TUNED FOR FURTHER UPDATES THROUGH EARLY NEXT WEEK. * WINDS: EAST TO SOUTHEAST WINDS 20 TO 30 KNOTS WITH HIGHER GUSTS THROUGH THE END OF THE WEEKEND. * SEAS: BUILDING TO 7 TO 10 FEET. BAYS AND COASTAL WATERWAYS ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
620 WHUS74 KMOB 020355 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 1055 PM CDT THU SEP 1 2011 ...A SMALL CRAFT ADVISORY REMAINS IN EFFECT THROUGH SUNDAY EVENING FOR THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA OUT TO 60 NM INCLUDING AREA BAYS... .TROPICAL DEPRESSION THIRTEEN OVER THE WESTERN GULF OF MEXICO WILL MOVE NORTHWARD TO NEAR THE LOUISIANA COAST OVER THE WEEKEND. THIS PATTERN WILL ALLOW A STRONG EAST TO SOUTHEAST WIND FLOW AND ROUGH SEAS TO CONTINUE OVER THE ENTIRE MARINE AREA THROUGH EARLY NEXT WEEK. MARINERS SHOULD STAY TUNED FOR FURTHER UPDATES THROUGH EARLY NEXT WEEK. GMZ630-650-655-670-675-021200- /O.CON.KMOB.SC.Y.0024.000000T0000Z-110905T0000Z/ MOBILE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 1055 PM CDT THU SEP 1 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT SUNDAY. * WINDS: EAST TO SOUTHEAST WINDS 20 TO 30 KNOTS WITH HIGHER GUSTS THROUGH THE END OF THE WEEKEND. * SEAS: BUILDING TO 8 TO 12 FEET. BAYS AND COASTAL WATERWAYS ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
305 WHUS74 KMOB 021003 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 503 AM CDT FRI SEP 2 2011 ...A SMALL CRAFT ADVISORY IS NOW IN EFFECT THROUGH MONDAY NIGHT FOR THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA OUT TO 60 NM INCLUDING AREA BAYS... .TROPICAL DEPRESSION THIRTEEN OVER THE WESTERN GULF OF MEXICO WILL MOVE NORTHWARD TO NEAR THE LOUISIANA COAST OVER THE WEEKEND. THIS PATTERN WILL ALLOW A STRONG EAST TO SOUTHEAST WIND FLOW AND ROUGH SEAS TO CONTINUE OVER THE ENTIRE MARINE AREA THROUGH EARLY NEXT WEEK. MARINERS SHOULD STAY TUNED FOR FURTHER UPDATES THROUGH EARLY NEXT WEEK. AN UPGRADE TO A TROPICAL WATCH OR WARNING IS LIKELY. GMZ630-650-655-670-675-021815- /O.EXT.KMOB.SC.Y.0024.000000T0000Z-110906T1200Z/ MOBILE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 503 AM CDT FRI SEP 2 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 AM CDT TUESDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 7 AM CDT TUESDAY. * WINDS: EAST TO SOUTHEAST WINDS 20 TO 30 KNOTS WITH HIGHER GUSTS SPREADING EASTWARD OVER ALABAMA AND WESTERN FLORIDA PANHANDLE COASTAL WATERS THROUGH THE WEEKEND. * SEAS: BUILDING TO 8 TO 16 FEET. BAYS AND COASTAL WATERWAYS ROUGH TO VERY ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
971 WHUS74 KMOB 021817 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 117 PM CDT FRI SEP 2 2011 ...A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR AREA BAYS AND OUT TO 60 NM THROUGH MONDAY NIGHT FOR THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA... .TROPICAL STORM LEE HAS DEVELOPED OVER THE NORTHWESTERN GULF OF MEXICO THIS AFTERNOON...AND WILL MOVE NORTHWEST TO NEAR THE LOUISIANA COAST OVER THE WEEKEND. THIS WILL ALLOW FOR A STRONG EAST TO SOUTHEAST WIND FLOW AND ROUGH SEAS TO CONTINUE OVER THE ENTIRE MARINE AREA THROUGH EARLY NEXT WEEK. MARINERS SHOULD STAY TUNED FOR FURTHER UPDATES THROUGH EARLY NEXT WEEK. THIS ADVISORY WILL LIKELY BE UPGRADED TO A TROPICAL WATCH OR WARNING LATER THIS WEEKEND OR EARLY NEXT WEEK. GMZ630-650-655-670-675-030230- /O.CON.KMOB.SC.Y.0024.000000T0000Z-110906T1200Z/ MOBILE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 117 PM CDT FRI SEP 2 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT TUESDAY. * WINDS: EAST TO SOUTHEAST WINDS 20 TO 30 KNOTS WITH HIGHER GUSTS SPREADING EASTWARD OVER ALABAMA AND WESTERN FLORIDA PANHANDLE COASTAL WATERS THROUGH THE WEEKEND. * SEAS: BUILDING TO 8 TO 16 FEET. BAYS AND COASTAL WATERWAYS ROUGH TO VERY ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
789 WHUS74 KMOB 030505 AAA MWWMOB URGENT - MARINE WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE MOBILE AL 1205 AM CDT SAT SEP 3 2011 ...A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR AREA BAYS AND OUT TO 60 NM THROUGH MONDAY NIGHT FOR THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA... .TROPICAL STORM LEE HAS DEVELOPED OVER THE NORTHWESTERN GULF OF MEXICO THIS AFTERNOON...AND WILL MOVE NORTHWEST TO NEAR THE LOUISIANA COAST OVER THE WEEKEND. THIS WILL ALLOW FOR A STRONG EAST TO SOUTHEAST WIND FLOW AND ROUGH SEAS TO CONTINUE OVER THE ENTIRE MARINE AREA THROUGH EARLY NEXT WEEK. MARINERS SHOULD STAY TUNED FOR FURTHER UPDATES THROUGH EARLY NEXT WEEK. THIS ADVISORY WILL LIKELY BE UPGRADED TO A TROPICAL WATCH OR WARNING LATER THIS WEEKEND OR EARLY NEXT WEEK. GMZ630-650-670-030615- /O.CAN.KMOB.SC.Y.0024.000000T0000Z-110906T1200Z/ MOBILE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- 1205 AM CDT SAT SEP 3 2011 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MOBILE HAS CANCELLED THE SMALL CRAFT ADVISORY. A TROPICAL STORM WARNING IS IN EFFECT. REFER TO THE HURRICANE LOCAL STATEMENT FROM THE NATIONAL WEATHER SERVICE IN MOBILE ALABAMA FOR FURTHER INFORMATION. $$ GMZ655-675-031515- /O.CON.KMOB.SC.Y.0024.000000T0000Z-110906T1200Z/ COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 1205 AM CDT SAT SEP 3 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT TUESDAY... ...A TROPICAL STORM WATCH IS IN EFFECT... * WINDS: EAST TO SOUTHEAST WINDS 20 TO 30 KNOTS WITH HIGHER GUSTS SPREADING EASTWARD OVER ALABAMA AND WESTERN FLORIDA PANHANDLE COASTAL WATERS THROUGH THE WEEKEND. * SEAS: BUILDING TO 8 TO 16 FEET. BAYS AND COASTAL WATERWAYS ROUGH TO VERY ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
773 WHUS74 KMOB 030933 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 433 AM CDT SAT SEP 3 2011 ...A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR AREA BAYS AND OUT TO 60 NM THROUGH MONDAY NIGHT FOR THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA... .TROPICAL STORM LEE WILL MOVE NORTHWEST TO NEAR THE LOUISIANA COAST OVER THE WEEKEND. THIS WILL ALLOW FOR A STRONG EAST TO SOUTHEAST WIND FLOW AND ROUGH SEAS TO CONTINUE OVER THE ENTIRE MARINE AREA THROUGH EARLY NEXT WEEK. MARINERS SHOULD STAY TUNED FOR FURTHER UPDATES THROUGH EARLY NEXT WEEK. THIS ADVISORY WILL LIKELY BE UPGRADED TO A TROPICAL WATCH OR WARNING LATER THIS WEEKEND OR EARLY NEXT WEEK. GMZ655-675-031745- /O.CON.KMOB.SC.Y.0024.000000T0000Z-110906T1200Z/ COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 433 AM CDT SAT SEP 3 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT TUESDAY. * WINDS: EAST TO SOUTHEAST WINDS 20 TO 30 KNOTS WITH HIGHER GUSTS SPREADING EASTWARD OVER ALABAMA AND WESTERN FLORIDA PANHANDLE COASTAL WATERS THROUGH THE WEEKEND. * SEAS: BUILDING TO 8 TO 16 FEET. BAYS AND COASTAL WATERWAYS ROUGH TO VERY ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
864 WHUS74 KMOB 031737 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 1237 PM CDT SAT SEP 3 2011 ...A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR AREA BAYS AND OUT TO 60 NM THROUGH MONDAY NIGHT FOR THE COASTAL WATERS OF NORTHWEST FLORIDA... .TROPICAL STORM LEE WILL MOVE NORTHWEST TO NEAR THE LOUISIANA COAST OVER THE WEEKEND. THIS WILL ALLOW FOR A STRONG EAST TO SOUTHEAST WIND FLOW AND ROUGH SEAS TO CONTINUE OVER THE ENTIRE MARINE AREA THROUGH EARLY NEXT WEEK. MARINERS SHOULD STAY TUNED FOR FURTHER UPDATES THROUGH EARLY NEXT WEEK. GMZ655-675-040145- /O.CON.KMOB.SC.Y.0024.000000T0000Z-110906T1200Z/ COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 1237 PM CDT SAT SEP 3 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT TUESDAY. * WINDS: EAST TO SOUTHEAST WINDS 30 TO 35 KNOTS WITH HIGHER GUSTS SPREADING EASTWARD OVER ALABAMA AND WESTERN FLORIDA PANHANDLE COASTAL WATERS THROUGH THE WEEKEND. * SEAS: BUILDING TO 8 TO 16 FEET. BAYS AND COASTAL WATERWAYS ROUGH TO VERY ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
998 WHUS74 KMOB 032113 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 413 PM CDT SAT SEP 3 2011 ...SMALL CRAFT ADVISORY HAS BEEN REPLACED WITH A TROPICAL STORM WARNING... .THE CENTER OF TROPICAL STORM LEE IS FORECAST TO DRIFT SLOWLY NORTHWARD ACROSS EXTREME SOUTH CENTRAL LOUISIANA THROUGH TONIGHT. THE STORM IS THEN EXPECTED TO MOVE NORTHEAST ACROSS SOUTHERN MISSISSIPPI AND CENTRAL ALABAMA FROM LATE SUNDAY THROUGH TUESDAY. GMZ655-675-032215- /O.CAN.KMOB.SC.Y.0024.000000T0000Z-110906T1200Z/ COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 413 PM CDT SAT SEP 3 2011 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MOBILE HAS REPLACED THE SMALL CRAFT ADVISORY WITH A TROPICAL STORM WARNING. PLEASE REFER TO THE LATEST ADVISORIES ISSUED BY THE NATIONAL HURRICANE CENTER AND THE LATEST TROPICAL STORM LOCAL STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE IN MOBILE REGARDING TROPICAL STORM LEE. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this small craft advisory went out at Sep 1, 5:25 AM CDT, 1 hour 3 minutes earlier.
Area forecast discussion, Sep 1, 5:25 AM CDT, 1 hour 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOBILE AL
525 AM CDT THU SEP 1 2011
.SHORT TERM...(TODAY AND TONIGHT)LATEST SATELLITE LOOPS CONTINUE TO
SHOW DEEPENING LOW EMERGING OVER THE SOUTHWEST GULF. THIS SYSTEM
WILL CONTINUE TO SHIFT NORTHWARD AND STRENGTHEN THROUGH TONIGHT.
LATEST RADAR LOOPS CONTINUE TO SHOW BANDS OF HEAVY PRECIP MOVING
FROM SE TO NW ACROSS COASTAL AND OFFSHORE AREAS THIS MORNING
RESULTING IN MOSTLY CLOUD SKIES WITH SCATTERED TO NUMEROUS SHOWERS
AND THUNDERSTORMS GENERALLY SOUTH OF THE I-10 CORRIDOR THROUGH
TONIGHT. WITH BETTER MOISTURE ADVECTING INLAND MOSTLY OVER THE LOWER
HALF OF THE CWF TONIGHT PW'S WILL LIKELY CLIMB TO AROUND 2 INCHES
NEAR THE COAST THROUGH EARLY FRIDAY. A FLASH FLOOD WATCH WILL LIKELY
BE ISSUED LATER TODAY OR TONIGHT DUE TO MORE RAIN EXPECTED IN THESE
AREAS FRI INTO THE WEEKEND. WITH MORE CLOUDS THEN SUNSHINE EXPECTED
OVER THE LOWER HALF OF THE CWFA TODAY WENT AHEAD AND UNDERCUT THE
CURRENT 00Z MAV GUIDANCE A DEGREE OR TWO ESPECIALLY ALONG THE
IMMEDIATE COAST FOR THIS AFTERNOON. FOR TONIGHT WILL GO SLIGHTLY
WARMER THAN THE CURRENT MAV GUIDANCE FOR MOST AREAS MOSTLY DUE TO
GOOD MIXING IN THE LOWER LEVELS THROUGH TONIGHT. 32/EE
THIS AFTERNOON'S WET MICROBURST RISK IS MODERATE.
FRIDAY THROUGH SATURDAY NIGHT...BY FRIDAY WE SHOULD SEE A BETTER
DEFINED AREA OF LOW PRESSURE A FEW HUNDRED MILES SOUTH OF THE
LOUISIANA COAST. THE SURFACE LOW ON SATURDAY WILL EDGE A BIT MORE TO
THE NORTH. THE FORECAST AREA WILL REMAIN IN THE MORE UNSTABLE AND
WETTER EAST AND NORTHEAST QUADRANT AND WE DO EXPECT PERIODS OF HEAVY
RAIN ALONG THE COASTAL ZONES THROUGH SATURDAY. THERE WILL BE A SHARP
GRADIENT TO THE RAINFALL AND EXPECT THE NORTH AND NORTHEAST ZONES TO
SEE ONLY LIGHT AMOUNTS THROUGH SATURDAY. FORECAST PRECIPITABLE WATER
VALUES ARE UP OVER 2.5 INCHES FRIDAY AND SATURDAY OVER THE COAST
SECTIONS AND ONLY 1 TO 1.5 OVER THE NORTH AND NORTHEAST ZONES. THE
COASTAL ZONES WILL LIKELY REQUIRE A FLASH FLOOD WATCH BUT WOULD LIKE
TO WAIT A BIT TO SEE WHERE THE SURFACE LOW AND TROPICAL MOISTURE
PLUME ASSOCIATED WITH THE UPPER LOW PRESSURE DEVELOPS. AT THIS TIME
GUIDANCE HAS THE MAXIMUM RAINFALL AMOUNTS NEAR THE MOUTH OF THE
MISSISSIPPI RIVER WITH 5 DAY TOTALS ALONG THE ALABAMA AND PANHANDLE
COAST IN THE 5 TO 6 INCH RANGE. SIX HOUR GUIDANCE VALUES ARE 5 TO 7
INCHES...THEREFORE WE SHOULD BE ABLE TO WAIT A WHILE AND DEFINE THE
WATCH AREA BETTER.NHC HAS A 60 PERCENT CHANCE OF A TROPICAL CYCLONE
DEVELOPING OVER THE NEXT 48 HOURS FROM THE GULF LOW. IT WILL BEAR
WATCHING. /11
.LONG TERM...(SUNDAY THROUGH WEDNESDAY)THE MODELS DIVERGE A BIT MORE
BY SUNDAY WITH THE LOW...POSSIBLY A DEPRESSION OR GREATER SOMEWHERE
FROM THE LOUISIANA COAST SOUTHWEST TO NEAR CRP. EITHER WAY THE LOCAL
AREA REMAINS IN THE MOISTURE FEED FROM THE GULF AND EXPECT RAIN AND
THUNDERSTORMS TO CONTINUE. DEPENDING ON HOW MUCH RAIN FALLS OVER THE
WEEKEND WE COULD HAVE SOME SIGNIFICANT STORM TOTAL RAINFALL
AMOUNTS...ESPECIALLY COASTAL LOCATIONS. RIVERS MAY NOT BE AFFECTED
TOO MUCH AS THEY ARE CURRENTLY LOW AND THE HEAVIER RAIN WILL BE
NEAR THE COAST. THE SMALLER...QUICKER TO RESPOND CREEKS AND RIVERS
NEAR THE COAST WILL BE THE ONES TO WATCH FOR FLOODING. THE UPPER
TROUGH MOVING EAST ACROSS THE MIDWEST IS NOT FORECAST BY THE GFS TO
PICK UP THE LOW...THE EURO DOES PICK IT UP AND BRINGS IT ACROSS THE
AREA NEXT WEEKEND IN THE BASE OF A LONG WAVE TROUGH. THAT IS BEYOND
THIS FORECAST PERIOD BUT WILL KEEP AT LEAST SCATTERED SHOWERS AND
THUNDERSTORMS IN THROUGH WEDNESDAY. COOLER BUT MORE HUMID WITH HIGHS
BACK AROUND 90 BY MONDAY. /11
&&
.MARINE...AS MENTIONED BY EARLIER SHIFT THERE STILL SEEMS TO BE A
GOOD BIT OF UNCERTAINTY WITH THE TRACK OF THE DEVELOPING LOW
PRESSURE SYSTEM MOVING NORTHWARD OVER THE WESTERN GULF. FOR NOW WILL
GO WITH A BLEND OF THE CURRENT GFS AND ECMWF THROUGH THE WEEKEND
BRINGING THE SYSTEM JUST SOUTH OF THE LOUISIANA COAST SAT THROUGH
EARLY NEXT WEEK. THIS PATTERN WILL ALLOW A STRONG EASTERLY WIND FLOW
TO CONTINUE OVER THE MARINE AREA THROUGH EARLY NEXT WEEK WITH
POSSIBLE GALE CONDITIONS OCCURRING MOSTLY OFFSHORE OVER THE WEEKEND.
WINDS 30 TO 35 KNOTS WITH HIGHER GUSTS CAN BE EXPECTED OVER THE
WEEKEND. SEAS RANGING FROM 8 TO 10 FEET WELL OFFSHORE WILL ALSO BE
POSSIBLE OVER THE WEEKEND. AS A RESULT A GALE WARNING MAY BE
REQUIRED BEGINNING LATE FRIDAY NIGHT CONTINUING THROUGH SUNDAY. A
SMALL CRAFT ADVISORY IS NOW IN EFFECT FOR THE ENTIRE MARINE AREA
THROUGH SUNDAY AFTERNOON. TIDES 1 TO 2 FEET ABOVE PREDICTED LEVELS
WILL ALSO BE POSSIBLE OVER THE WEEKEND POSSIBLY RESULTING IN THE
ISSUANCE OF A COASTAL FLOOD WATCH LATER TODAY OR TOMORROW FOR OVER
THE WEEKEND. FOR TODAY AND TONIGHT WILL LIKELY ISSUE A COASTAL FLOOD
STATEMENT MENTIONING THESE POSSIBLE CONDITIONS FOR OVER THE WEEKEND.
MARINERS SHOULD STAY TUNED FOR FURTHER UPDATES ON THIS DEVELOPING
WEATHER PATTERN THROUGH EARLY NEXT WEEK. 32/EE
&&
.AVIATION...(12Z ISSUANCE)...VFR TO MVFR CONDITIONS THROUGH TONIGHT.
IFR CONDITIONS POSSIBLE ALSO MOSTLY IN AND AROUND HEAVY BANDS OF
SHOWERS AND ISOLATED THUNDERSTORMS MOVING FROM SE TO NW ASSOCIATED
WITH A DEVELOPING AREA OF LOW PRESSURE MOVING NORTHWARD OVER THE
WESTERN GULF. GUSTY EASTERLY WINDS AT 15 TO 25 KNOTS GENERALLY
CLOSER TO THE COAST CAN BE EXPECTED LATER TODAY AND TONIGHT. 32/EE
&&
.FIRE WEATHER...SHOULD BE A RAINY PERIOD OVER THE SOUTHERN THIRD
SOUTH AND SOUTHEAST WINDS WILL INCREASE BECOMING 20 TO 30 MPH AND
GUSTY AT TIMES OVER THE COASTAL SECTIONS BUT HUMIDITY ABOVE 50
PERCENT...EXCEPT INTERIOR NORTH AND NORTHEAST WHERE TODAY MAY SEE
SOME READINGS INTO THE 30S. /11
&&
.PRELIMINARY POINT TEMPS/POPS...
MOBILE 93 74 89 73 / 40 30 50 50
PENSACOLA 92 76 90 75 / 40 30 50 50
DESTIN 90 77 89 76 / 40 20 40 40
EVERGREEN 94 69 92 68 / 20 10 20 20
WAYNESBORO 96 71 91 70 / 20 10 20 40
CAMDEN 97 68 92 69 / 10 10 10 10
CRESTVIEW 93 70 92 69 / 30 20 30 30
&&
.MOB WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
FL...NONE.
MS...NONE.
GM...SMALL CRAFT ADVISORY UNTIL 7 PM SUNDAY FOR THE FOLLOWING ZONES:
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM...
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20
NM...MOBILE BAY...WATERS FROM DESTIN TO PENSACOLA FL FROM
20 TO 60 NM...AND WATERS FROM PENSACOLA FL TO PASCAGOULA MS
FROM 20 TO 60 NM.
&&Hazardous weather outlook, Sep 1, 5:23 AM CDT, 1 hour 5 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOBILE AL 523 AM CDT THU SEP 1 2011 ALZ051>064-FLZ001>006-GMZ630-650-655-670-675-MSZ067-075-076-078- 079-021200- CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE- LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-MOBILE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-WAYNE-PERRY- GREENE-STONE-GEORGE- 545 AM CDT THU AUG 1 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF INTERIOR SOUTHEAST MISSISSIPPI...SOUTHWEST AND SOUTH CENTRAL ALABAMA...THE WESTERN FLORIDA PANHANDLE AND THE ADJACENT GULF COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA. .DAY ONE...TODAY AND TONIGHT GUSTY EASTERLY WINDS AND BUILDING SEAS ASSOCIATED WITH A DEVELOPING AREA OF LOW PRESSURE MOVING NORTHWARD OVER THE WESTERN GULF WILL ALLOW FOR HAZARDOUS CONDITIONS FOR SMALL CRAFT OVER THE ENTIRE MARINE AREA THROUGH TONIGHT. DANGEROUS RIP CURRENTS WILL ALSO BE LIKELY ALONG AREA BEACHES THROUGH TONIGHT. PERIODS OF VERY HEAVY RAIN MOSTLY SOUTH OF THE I-10 CORRIDOR WILL RESULT IN SOME MINOR FLOODING MAINLY IN AREAS WITH POOR DRAINAGE THROUGH TONIGHT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY A DEVELOPING AREA OF LOW PRESSURE OVER THE WESTERN GULF WILL TRACK NORTHWARD TO NEAR THE LOUISIANA COAST OVER THE WEEKEND. GUSTY EASTERLY WINDS ALONG WITH PERIODS OF VERY HEAVY RAIN WILL BE LIKELY OVER LOWER PARTS OF THE FORECAST AREA FRIDAY THROUGH EARLY NEXT WEEK. DUE TO SOME TRAINING OF CELLS OVER LOWER PARTS OF THE FORECAST AREA SOME FLOODING OR FLASH FLOODING WILL BE POSSIBLE...MOSTLY SOUTHWARD TOWARDS THE COAST. AS A RESULT A FLASH FLOOD WATCH MAY BE REQUIRED FOR THE WEEKEND AND EARLY NEXT WEEK. STAY TUNED FOR FURTHER UPDATES THROUGH THE FORECAST PERIOD. GUSTY EASTERLY WINDS AND ROUGH SEAS OVER THE ENTIRE MARINE AREA WILL CONTINUE TO ALLOW FOR HAZARDOUS CONDITIONS FOR SMALL CRAFT THROUGH EARLY NEXT WEEK. DANGEROUS RIP CURRENTS WILL BE LIKELY ALONG AREA BEACHES THROUGH EARLY NEXT WEEK. .SPOTTER INFORMATION STATEMENT...EMERGENCY MANAGEMENT OFFICIALS AND SPOTTER NETWORKS SHOULD STAY TUNED FOR FURTHER UPDATES THROUGH EARLY NEXT WEEK.
The office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 1, 6:13 AM CDT | Rip Current Statement | MOB | 58 hr | |
| Sep 1, 7:56 AM CDT | Coastal Flood Statement | MOB | 40 hr | |
| Sep 1, 11:06 AM CDT | Special Marine Warning | MOB | 84 min | |
| Sep 1, 2:27 PM CDT | Special Marine Warning | MOB | 93 min |
Nearby
Small Craft Advisories in Alabama, 2011Every small craft advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.